# SDR FDEA202208302115

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63123
- Aircraft time: 2,455 hours, 1,221 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Part time: 2,455 hours, 1,221 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING, O/B TRAILING EDGE FLAP. TRAILING EDGE WEDGE HAS LARGE DENT, APPROX. 6" X 9", LOCATED ON LOWER   SURFACE STA WS879.2 APPROX. 24" FROM O/B END AND 2.5" FORWARD OF TRAILING EDGE. REF. SEQ 155,              WRI 57-50-1079 AND EA H-5750-T0370322 P2 COMPLIED WITH EA# H-5750-T0370322 P2., WRI# 57-50/1079, SEQ# 155, MAJOR REPAIR (6X9) ON   RH WING O/B FLAP TRAILING EDGE WEDGE LOWER SURFACE APPROX 24Ï¿½ INCHES FROM O/B   END STA. WS 879.2, IN REF.TO 767 SRM 57-53-01-2R. PG. 1 FIG 201 SHEET 1, PG. 3 FIG 201 SHEET   3, AND PG. 6 FIG 201 SHEET  6. TABLE II 767 SRM  57-53-01-0I PG. 1 FIG.1 NOTE G, PG.4 FIG. 1   SHEET 4, PG. FIG. 1 SHEET 5 ITEM. 4 AND PG.11 FIG 1 SHEET 11 DETAIL X. ,767 SRM 51-10-06-0G   TAP TEST.PREPED AND PAINTED REPAIR IN REF. TO 767 AMM 51-21-00-07.
